# SDR 20001013SH023

- Difficulty date: August 14, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N2312V
- Make and model: Cessna 206H
- Aircraft serial: 20608046
- Engine: Lyc IO540AC1A5
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 216CW
- Part serial: 11AR4369
- Condition: Sheared
- Location: Right Side
- Part time: 50 hours
- Stage of operation: NR
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VACUUM PUMP FAILED, DRIVESHAFT SHEARED.  (X)
